# SDR 95ZZZX6950

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N519EH
- Make and model: Bell 206L-1
- Aircraft serial: 45429
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Bearing Cracked
- Location: T/R
- Part time: 370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BEARINGS CRACKED AT 370.4 HRS TT.  INSTALLATION DATE WAS 11-30-94.
